# SDR SWIA972528

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 11,163 hours, 16,181 cycles
- Engine: Pwa PW118B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN AUTOMATIC PRESSURIZATION REACHES 4.0 PSI, CABIN RATE GOES UP AND DOWN 72000 FT/MIN.  REPLACED PNEUMATIC OUTFLOW VALVE IAW CARD RII 21-303.  OPS CHECK GOOD.  P/N:  2093K010800, S/N ON:  075, S/N OFF:  395.
